Some commutativity
theorems for rings via iteration
Novi Sad Journal of Mathematics, Tome 21 (1991) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1991_21_1a_3,
author = {Abujabal H.A.S. and Khan M.S.},
title = {Some commutativity
theorems for rings via iteration},
journal = {Novi Sad Journal of Mathematics},
pages = {33-38},
year = {1991},
volume = {21},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1991_21_1a_3/}
}
Abujabal H.A.S.; Khan M.S. Some commutativity theorems for rings via iteration. Novi Sad Journal of Mathematics, Tome 21 (1991) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1991_21_1a_3/